# SDR DHL2008764527

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 27,295 hours, 31,091 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C-CHECK, DENT AT MAIN FRAME BS 580 BETWEEN STR 16 AND 17R.  REPAIRED IAW SRM 51-40-3 FIG 1 AND 53-10-2 FIG 3, 7075T6 .050 DIM 7.125" X 6.25" PO 9006742.
